Alert archive / Nebraska / Frost Advisories in 2021

Frost Advisory 1, NWS Hastings, NE

May 3, 20214 counties in Nebraska

NWS Hastings, NE issued this frost advisory at May 3, 2021, 4:29 AM CDT for 4 counties in Nebraska. It took effect at May 4, 2021, 4:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 3, 2021, 4:29 AM CDT (09:29 UTC)
In effect from
May 4, 2021, 4:00 AM CDT
Expired
May 4, 2021, 9:00 AM CDT
In force
5 hr
Issued by
NWS Hastings, NE

Counties Dawson County, NE, Greeley County, NE, Sherman County, NE, Valley County, NE

The radar

The Grand Island radar (KUEX), 122 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2021-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2021-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

204 
WWUS73 KGID 030929
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
429 AM CDT Mon May 3 2021

NEZ039-040-046-060-032100-
/O.NEW.KGID.FR.Y.0001.210504T0900Z-210504T1400Z/
Valley-Greeley-Sherman-Dawson-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, 
Willow Island, and Gothenburg
429 AM CDT Mon May 3 2021

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY...

* WHAT...Temperatures dropping as low as 34 to 36 degrees, along
  with light winds and clearing skies, could result in areas of
  frost.

* WHERE...Valley, Greeley, Sherman and Dawson Counties.

* WHEN...From 4 AM to 9 AM CDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Patchy frost cannot be ruled out within
  portions of counties just outside the Advisory area, but the
  Advisory counties have the most favorable conditions for frost
  likelihood and coverage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Pfannkuch
4 follow-up statements
736 
WWUS73 KGID 032032
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
332 PM CDT Mon May 3 2021

NEZ039-040-046-060-040445-
/O.CON.KGID.FR.Y.0001.210504T0900Z-210504T1400Z/
Valley-Greeley-Sherman-Dawson-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, 
Willow Island, and Gothenburg
332 PM CDT Mon May 3 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
TUESDAY...

* WHAT...Temperatures dropping as low as 34 to 36 degrees, along 
  with light winds and clearing skies, could result in areas of 
  frost.

* WHERE...Valley, Greeley, Sherman and Dawson Counties.

* WHEN...From 4 AM to 9 AM CDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Patchy frost cannot be ruled out within 
  portions of counties just outside the Advisory area, but the 
  Advisory counties have the most favorable conditions for frost 
  likelihood and coverage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Wesely
868 
WWUS73 KGID 040037
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
737 PM CDT Mon May 3 2021

NEZ039-040-046-060-041200-
/O.CON.KGID.FR.Y.0001.210504T0900Z-210504T1400Z/
Valley-Greeley-Sherman-Dawson-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, 
Willow Island, and Gothenburg
737 PM CDT Mon May 3 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
TUESDAY...

* WHAT...Temperatures as low as 34 to 36 degrees, along 
  with light winds and clearing skies, could result in areas of 
  frost.

* WHERE...Sherman, Valley, Dawson and Greeley Counties.

* WHEN...From 4 AM to 9 AM CDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Patchy frost cannot be ruled out within 
  portions of counties just outside the Advisory area, but the 
  Advisory counties have the most favorable conditions for frost 
  likelihood and coverage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
058 
WWUS73 KGID 040830
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
330 AM CDT Tue May 4 2021

NEZ039-040-046-060-041400-
/O.CON.KGID.FR.Y.0001.210504T0900Z-210504T1400Z/
Valley-Greeley-Sherman-Dawson-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, 
Willow Island, and Gothenburg
330 AM CDT Tue May 4 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 33 to 36 degrees, along with light
  winds and gradually decreasing cloud cover, could result in 
  areas of frost.

* WHERE...Sherman, Valley, Dawson and Greeley Counties.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Frost development is most favored in those
  places where skies manage to clear out, and least likely where 
  lingering high clouds hang around the longest. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Pfannkuch
513 
WWUS73 KGID 041359
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
859 AM CDT Tue May 4 2021

NEZ039-040-046-060-041500-
/O.EXP.KGID.FR.Y.0001.000000T0000Z-210504T1400Z/
Valley-Greeley-Sherman-Dawson-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, 
Willow Island, and Gothenburg
859 AM CDT Tue May 4 2021

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures have warmed into the 40s and frost is no longer a
threat. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this frost advisory went out at May 3, 1:39 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 3, 1:39 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
139 AM CDT Mon May 3 2021

...Aviation Update...

.DISCUSSION...(This evening through Sunday)
Issued at 325 PM CDT Sun May 2 2021

Focus is on thunderstorms/severe weather late this evening/tonight...

The pattern aloft featured west/southwest flow ahead of a couple
shortwave troughs translating through the northern/central Rockies
towards the plains. At the surface, low pressure was centered in
southeast CO with a dry line extending to the south, and a cold
front was oriented to the north into far southwest Neb on into
central South Dakota. Moisture advected north into our region in
southerly flow ahead of the front and dps have risen into the upper
50s/around 60F across much of our cwa. The morning low cloud cover
has become more scattered this aftn, allowing for increasing
insolation and destabilization. The latest SPC meso page shows
instability around 1500 j/kg already and models prog instability
around 2000 j/kg by evening before the cold front arrives.

The progressing cold frontal boundary will provide the focus/lift
for showers/thunderstorms as we head through the evening/overnight
hours with latest CAMs showing initial storm development as early as
5 PM but more so 7-8 PM or after. Storms are expected to align
along the boundary while western convection along the front
range/high plains rolls eastward...with a complex of storms
impacting our region into tonight. Conditions will be favorable
for strong to severe storms...bringing a primary damaging wind
threat with 70 mph winds possible along a line of storms...and
storms will also be capable of producing large hail around the
size of ping pong balls. The latest SPC Day 1 outlook has upgraded
portions of north central KS to an enhanced severe weather risk
and the slight risk extends into southwest Neb.

Heavy rainfall is also a concern from the storms given the moisture
availability with dps around 60F and precipitable water values
ranging from 0.75" to 1.25" (which average 1-2 standard deviations
above normal for this time of year). Our current QPF ranges from
roughly a third of an inch on the low end to around 2" on the high
end and as is the nature of convection...there will be winners and
losers on rainfall with some locations seeing little rain and other
areas could exceed the 2" amount. There is still some uncertainty on
where the axis of heavy rain will align and overall trends have
shifted a little farther to the south/southwest.

Also tonight, the cold frontal passage will be a noticeable one.
Aside from the storms, the front will bring an abrupt wind shift to
the north and wind speeds will ramp up behind the boundary. Wind
gusts of 35-40 mph are expected to be common and would not be
surprised if a few locations see gusts near 50 mph.

For the most part, the convection is expected to depart by daybreak
Monday with perhaps some lingering showers/storms in our eastern or
far southern zones. Monday's weather is not looking overly nice with
noticeably cooler temps, strong/gusty north winds and clouds around.

Towards Monday night, an upper trough moving out of the Central
Rockies is expected to bring another round of precip to portions of
the Southern and Central Plains region, mainly to our south across
KS and have carried buffer pops. Temperaturewise, our northwest
zones are forecast to see some chilly overnight low temps Monday
night/Tuesday morning with readings in the low/mid 30s and some
frost development is possible.

Our region generally stays in a cooler pattern under the influence
of an upper trough for much of the upcoming week, with several days
of highs in the 60s and lows in the 30s/40s. Small chances for
precip return around the middle of the workweek and and return again
intermittently for next weekend. Temps looks to moderate to some
degree late in the week/next weekend with high temps closer to the
70 degree mark.

&&

.AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Tuesday)
Issued at 138 AM CDT Mon May 3 2021

General overview:
We are down to the last 1-4 hours few hours of steady, lingering
light rain (lasting longer at KGRI than KEAR), with dry conditions
then likely through the remainder of the period. The lingering
rain is light enough that VFR visibility will likely prevail from
here on out. Ceilings are a major question mark, as the overall
likelihood/duration of MVFR ceiling appears to have backed off
versus expectations from the 00Z TAF issuance. As a result, have
now confined the window of opportunity for MVFR to the 12-20Z time
frame (and even then suspect it may not be solidly last that
entire time before lifting to at least low-end VFR and/or
scattering out). As for winds, the ongoing convection has actually
kept winds a bit lighter/more variable in direction the past
several hours, but based on upstream obs a steadier/gusty north
wind is not far away, and expect much of especially the 12-00Z
time frame to feature sustained speeds commonly around 20KT/gusts
to around 30KT. Winds will start dropping off again Monday
evening, with speeds by around sunset/especially after easing down
to around 10KT.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

DISCUSSION...Fay
AVIATION...Pfannkuch
Hazardous weather outlook, May 3, 12:21 AM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Hastings NE
1221 AM CDT Mon May 3 2021

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
031200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
1221 AM CDT Mon May 3 2021

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Overnight.

Although the threat for severe thunderstorms has ended for the
night, general, non-severe storms capable of producing brief
heavy rain, small hail and wind gusts up to around 45 MPH will
remain possible through around 3 AM in far southeast portions of
the outlook area, particularly within Thayer, Nuckolls and
Fillmore counties.

Due to small corridors of very heavy rain that fell Sunday
afternoon and evening, various Flash Flood Warnings, Flood
Advisories and a Flood Warning remain in effect early this
morning, affecting portions of the following counties: Hamilton,
Adams, Kearney, Phelps, Gosper, Polk, York and Rooks. Please refer
to the Warning and Advisory statements for more details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorm chances exist for various portions of the outlook
area Wednesday afternoon and evening, and then Friday night into
Saturday night. At this time, the threat for severe storms appears
low for Wednesday, but it is too early to confidently assess the
severe storm potential Friday night into Saturday.

Early Tuesday morning, it could get just cold enough to allow
some frost to develop, mainly for locations west of a line from
Cambridge to Loup City to Greeley. However, sub-freezing
temperatures are not anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any flooding impacts,
particularly any possible water covering roads.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Pfannkuch

In the hours before

Local storm report, May 2, 10:30 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1030 PM CDT SUN MAY 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     FLASH FLOOD      AURORA                  40.86N 98.00W
05/02/2021                   HAMILTON           NE   EMERGENCY MNGR

            FLOODED STREETS IN AURORA, INCLUDING
            UNDERPASS ON HIGHWAY 14.

&&

MH
Special weather statement, May 2, 11:14 PM CDT, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Hastings NE
1114 PM CDT Sun May 2 2021

KSZ007-NEZ077-085>087-030515-
Jewell KS-Thayer NE-Nuckolls NE-Webster NE-Fillmore NE-
1114 PM CDT Sun May 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR JEWELL...NUCKOLLS...SOUTHEASTERN
WEBSTER...SOUTHEASTERN FILLMORE AND THAYER COUNTIES UNTIL 1215 AM
CDT...

At 1114 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Milligan to Oak to near Esbon. Movement
was southeast at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Geneva, Superior, Hebron, Mankato, Deshler, Exeter, Nelson, Shickley,
Davenport, Milligan, Bruning, Chester, Guide Rock, Alexandria, Burr
Oak, Hardy, Ruskin, Ohiowa, Esbon and Formoso.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Kansas...and south central Nebraska.

LAT...LON 4000 9737 4000 9793 3975 9793 3961 9839
      4005 9852 4035 9793 4035 9783 4042 9782
      4067 9740 4064 9737
TIME...MOT...LOC 0414Z 325DEG 21KT 4056 9743 4026 9791 3979 9845

Mangels
Local storm report, May 2, 11:29 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1129 PM CDT SUN MAY 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     FLOOD            2 ENE JUNIATA           40.60N 98.46W
05/02/2021                   ADAMS              NE   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

&&

MANGELS
Local storm report, May 2, 11:41 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1141 PM CDT SUN MAY 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HEAVY RAIN       AURORA                  40.87N 98.00W
05/02/2021  M3.57 INCH       HAMILTON           NE   MESONET

            DAILY TOTAL FROM DAVIS WEATHERLINK STATION.
            LIGHT RAIN STILL ONGOING.

&&

MANGELS
Local storm report, May 3, 12:08 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1208 AM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             9 N STOCKTON            39.56N 99.29W
05/02/2021  E1.00 INCH       ROOKS              KS   DEPT OF HIGHWAYS

            HAIL VISIBLE ON HIGHWAY CAMERA AT BOW CREEK
            BRIDGE. ESTIMATED TO BE AROUND QUARTER SIZE.

&&

MANGELS
Local storm report, May 3, 12:10 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1210 AM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             8 SSE GLADE             39.57N 99.27W
05/02/2021  E0.70 INCH       PHILLIPS           KS   PUBLIC

0637 PM     HAIL             9 N STOCKTON            39.56N 99.29W
05/02/2021  E1.00 INCH       ROOKS              KS   DEPT OF HIGHWAYS

            HAIL VISIBLE ON HIGHWAY CAMERA AT BOW CREEK
            BRIDGE. ESTIMATED TO BE AROUND QUARTER SIZE.

0732 PM     TSTM WND GST     1 WSW CAMBRIDGE         40.28N 100.19W
05/02/2021  M64 MPH          FURNAS             NE   STORM CHASER

            MEASURED WITH A HAND HELD ANEMOMETER.

0745 PM     HAIL             MINDEN                  40.50N 98.95W
05/02/2021  E1.25 INCH       KEARNEY            NE   AMATEUR RADIO

0748 PM     HAIL             MINDEN                  40.50N 98.95W
05/02/2021  E1.75 INCH       KEARNEY            NE   AMATEUR RADIO

0750 PM     TORNADO          1 SSE AURORA            40.85N 98.00W
05/02/2021                   HAMILTON           NE   EMERGENCY MNGR

            EMERGENCY MANAGER CONFIRMS THAT A LANDSPOUT
            BLEW IN GARAGE DOORS AT A STORAGE UNIT ON
            THE EXTREME SOUTH SIDE OF AURORA NEAR
            HIGHWAY 14. SEVERAL VIDEOS OF THIS ACTIVITY
            ALSO RECEIVED VIA SOCIAL MEDIA.

0800 PM     TORNADO          5 WSW STROMSBURG        41.08N 97.67W
05/02/2021                   POLK               NE   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS A HORSE TRAILER
            FLIPPED ALONG HIGHWAY 66 FROM A LIKELY
            LANDSPOUT. TIME ESTIMATED BASED ON SEVERAL
            REPORTS WE RECEIVED OF LANDSPOUTS VISIBLE
            FROM THE BENEDICT AND STROMSBURG AREAS.

0820 PM     FLOOD            4 SE KENESAW            40.59N 98.60W
05/02/2021                   ADAMS              NE   PUBLIC

            REPORT OF WATER OVER COUNTY ROAD WESTER OF
            JUNIATA.

0830 PM     FLOOD            5 NW STOCKTON           39.50N 99.34W
05/02/2021                   ROOKS              KS   PUBLIC

            COUNTY DISPATCH RELAYED REPORT OF OVER 4
            INCHES OF RAIN AND WATER OVER F ROAD. NO
            ESTIMATES OF DEPTH OF WATER. APPROXIMATE
            TIME.

0850 PM     HEAVY RAIN       3 S SHELBY              41.15N 97.43W
05/02/2021  M3.75 INCH       POLK               NE   EMERGENCY MNGR

            EM RAIN GAUGE MEASURED.

0901 PM     TSTM WND GST     1 W LOGAN               39.66N 99.58W
05/02/2021  M68 MPH          PHILLIPS           KS   MESONET

            MESONET STATION EW3001.

0932 PM     TSTM WND GST     6 SSW STOCKTON          39.35N 99.30W
05/02/2021  M56 MPH          ROOKS              KS   MESONET

            ROOKS COUNTY AIRPORT.

0945 PM     FLASH FLOOD      1 NE MINDEN             40.51N 98.94W
05/02/2021                   KEARNEY            NE   PUBLIC

            FACEBOOK POST OF FLOODED UNDERPASS IN
            MINDEN.

0952 PM     FLOOD            2 ENE JUNIATA           40.60N 98.46W
05/02/2021                   ADAMS              NE   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

1006 PM     FLASH FLOOD      AURORA                  40.86N 98.00W
05/02/2021                   HAMILTON           NE   EMERGENCY MNGR

            FLOODED STREETS IN AURORA, INCLUDING
            UNDERPASS ON HIGHWAY 14.

1015 PM     TSTM WND GST     SMITH CENTER AIRPORT    39.76N 98.79W
05/02/2021  M59 MPH          SMITH              KS   AWOS

1140 PM     HEAVY RAIN       AURORA                  40.87N 98.00W
05/02/2021  M3.57 INCH       HAMILTON           NE   MESONET

            DAILY TOTAL FROM DAVIS WEATHERLINK STATION.
            LIGHT RAIN STILL ONGOING.

&&

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:05 PM CDTSpecial Weather StatementGIDAdams, Kearney, Phelps25 min
May 2, 7:29 PM CDTSpecial Weather StatementGIDAdams, Gosper, Kearney, Phelps31 min
May 2, 7:35 PM CDTSpecial Weather StatementGIDPolk25 min
May 2, 7:35 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps40 min
May 2, 7:40 PM CDTSevere Thunderstorm WarningGIDAdams, Kearney35 min
May 2, 7:43 PM CDTSevere Thunderstorm WarningGIDPolk32 min
May 2, 7:50 PM CDTSpecial Weather StatementGIDHamilton25 min
May 2, 7:57 PM CDTSevere Thunderstorm WarningGIDHamilton, York33 min
May 2, 8:10 PM CDTSevere Thunderstorm WarningGIDAdams, Kearney35 min
May 2, 8:12 PM CDTSevere Thunderstorm WarningGIDPolk, York33 min
May 2, 8:16 PM CDTSpecial Weather StatementGIDAdams, Hamilton, Kearney, Phelps, Polk, York44 min
May 2, 8:19 PM CDTAreal Flood AdvisoryGIDAdams, Kearney100 min
May 2, 8:32 PM CDTAreal Flood AdvisoryGIDGosper, Kearney, Phelps5 hr
May 2, 8:35 PM CDTAreal Flood AdvisoryGIDPolk, York12 hr
May 2, 8:43 PM CDTSevere Thunderstorm WarningGIDPolk, York32 min
May 2, 8:54 PM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan51 min
May 2, 9:11 PM CDTFlash Flood WarningGIDAdams, Kearney, Phelps6 hr
May 2, 9:26 PM CDTSpecial Weather StatementGIDFranklin49 min
May 2, 9:45 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Webster45 min
May 2, 10:12 PM CDTFlash Flood WarningGIDHamilton6 hr
May 2, 10:30 PM CDTSevere Thunderstorm WarningGIDFranklin, Nuckolls, Webster45 min
May 2, 11:14 PM CDTSpecial Weather StatementGIDFillmore, Nuckolls, Thayer61 min
May 3, 3:12 AM CDTAreal Flood WarningGIDAdams, Kearney, Phelps7 hr
May 3, 3:47 AM CDTAreal Flood WarningGIDHamilton6 hr

Nearby

Frost Advisories in Nebraska, 2021Every frost advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.